# SDR AALA2019012869001

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 15,285 hours, 7,377 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FORWARD WINDSHIELD WAS DELAMINATED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE WINDSHIELD IAW AMM 56-94-01.
